# SDR DXTA200500993

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,479 hours, 2,853 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146371
- Part serial: 35
- Condition: Faulty
- Location: Mlg
- Part time: 4,479 hours, 2,853 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT AT 43000 FT, THERE WAS A BANG OR NOISE WITH VIBRATIONS FELT THROUGH THE FLOOR.  IT APPEARED TO BE FROM THE NOSE COMPARTMENT, POSSIBLY THE NOSE GEAR.  REMOVED AND REPLACED GEAR MANIFOLD IAW CE750 M/M CHAPTER 32-30-02.  SYSTEM OPS CHECK GOOD.
